# SDR 99ZZZX4066

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2734K
- Make and model: Cessna 550
- Aircraft serial: 5500595
- System (JASC): 8000 · Engine Starting System
- Part: Relay
- Part number: S29431
- Condition: Failed
- Location: Started
- Part time: 4,491 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE START, START BUTTON DID NOT ILLUMINATE.  TROUBLESHOOTING LED TO THE START RELAY. WHEN RELAY WAS OPENED UP, WIRE FOR INDICATING LIGHT WAS BROKEN OFF OF CONTACTOR.  WIRE IS ATTACHED TO MOVING CONTACTS AND OVER TIME IT APPARENTLY WORK-HARDENED AND BROKE.
